VOL. 15 · NO. 2 | June 2011
 
VIEW ALL ABSTRACTS +
Front Matter
Asian J. Math. 15 (2), i-ii, (June 2011)
No abstract available
Lê Dũng Tráng, Bernard Teissier
Asian J. Math. 15 (2), iii-iv, (June 2011)
No abstract available
Articles
Angélica Benita, Santiago Encinas, Orlando E. Villamayor U.
Asian J. Math. 15 (2), 141-192, (June 2011)
KEYWORDS: singularities, resolution of singularities, log-principalization, Equivariance, 14E15
Edward Bierstone, Dima Grigoriev, Pierre Milman, Jarosław Włodarczyk
Asian J. Math. 15 (2), 193-228, (June 2011)
KEYWORDS: resolution of singularities, Complexity, primitive recursive functions, Grzegorczyk classes, 14E15, 32S45, 68Q15
Edward Bierstone, Pierre Milman, Michael Temkin
Asian J. Math. 15 (2), 229-250, (June 2011)
KEYWORDS: resolution of singularities, functorial, canonical, marked ideal, 14E15, 32S45, 32S15, 32S20
Rocío Blanco, Santiago Encinas
Asian J. Math. 15 (2), 251-272, (June 2011)
KEYWORDS: Rees algebras, resolution of singularities, 14E15
No abstract available
Jean-Paul Brasselet, Bernard Teissier
Asian J. Math. 15 (2), 273-320, (June 2011)
KEYWORDS: Formes de Whitney, Whitney forms, sous-analytique, subanalytic, Integration, 32B20, 32B25, 58C35
No abstract available
Back to Top